# SDR SWAA2023030895861

- Difficulty date: January 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FORWARD BODY FAIRING PANEL #191D; ALL FASTENER HOLES ELONGATED OR/AND SURFACE PROTRUDING DOT 223-MFF191D.<[01] PERFORMED VISUAL INSPECTION ON PANEL #191D AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWATED MATERIAL PER B737 NDTM 51-05-01;[02] PREPARED DAMAGED FASTENER HOLES FOR REPAIR ON PANEL #191D PER B737 SRM 51-70-04-2R-9 PARA 4.C;[03] VERIFIED STEP # 1 AND 2;[04] OK TO REPAIR;[05] REPAIRED PANEL #191D AT DAMAGED FASTENER HOLES PER B737 SRM 51-70-04-2R-9 PARA D-G. MATERIALS USED RESIN P/O#1800112 CLOTH P/O#1690463;[06] VERIFIED STEP # 5;[07] OK TO PAINT REPAIRED AREA;[08] PAINTED PANEL #191D PER B737 AMM 51-21-99-300-801. MATERIALS USED BLUEHEART PAINT P/O#1768107; WHITE PAINT P/O#1779132;[09] FINAL INSPECTION; VERIFIED STEP #8. WORK PERFORMED.
